# SDR UALA2011042702056

- Difficulty date: April 27, 2011
- Submitted: April 27, 2011
- Operation: Air carrier
- Aircraft: N641UA
- Make and model: Boeing 767322
- Aircraft serial: 25091
- Aircraft time: 85,889 hours, 13,765 cycles
- Engine: Pwa PW4060
- System (JASC): 2150 · Cabin Cooling System
- Part: Controller
- Part number: 62594610
- Part serial: 296
- Condition: Faulty
- Location: Ac Pack
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

"L PACK BITE" MESSAGE WOULD NOT CLEAR.   L PACK TEMP CONTROLLER FAULTS LT RAM AIR INLET ACT, SWAPPED LT & RT TEMP CONTROLLERS.  PROBLEM WENT TO RT SIDE.  PUT BACK TO ORIGINAL POSITION.  REPLACED L PACK TEMP CONTROLLER, OP CHECK'S NORMAL.
